Differential and Integral Equations

Semilinear boundary value problems at resonance with general nonlinearities

Pavel Drábek and Francesco Nicolosi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 5, Number 2 (1992), 339-355.

Dates
First available in Project Euclid: 12 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371043975

Mathematical Reviews number (MathSciNet)
MR1148221

Zentralblatt MATH identifier
0758.35034

Subjects
Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations
Secondary: 35A05 35G30: Boundary value problems for nonlinear higher-order equations 35J40: Boundary value problems for higher-order elliptic equations 47H15 47N20: Applications to differential and integral equations

Citation

Drábek, Pavel; Nicolosi, Francesco. Semilinear boundary value problems at resonance with general nonlinearities. Differential Integral Equations 5 (1992), no. 2, 339--355. https://projecteuclid.org/euclid.die/1371043975


Export citation